# SDR AALA20150805016

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 4,768 hours, 909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 SLIDE DEPLOYED WHILE DOOR REPORTEDLY DISARMED.  FOUND SLIDE RELEASE MECHANISM TO BE PARTIALLY TRIPPED.  R & R SLIDE & INFLATION RESERVOIR IAW AMM 25-62-47 & AMM 25-62-49.
